Red eyes and a little worse for wear but carry on as they say.....thanks to all of you for walking me through it! xo Worst part was the scheduling things as I said. So I will just have a different sched for pulse days is all. Just means an xtra snack hehe and then some stuff in the middle of the night. All good. Well, I hope it will be............
Doing a 2nd pulse today - so far behind......but nevertheless, doing. First time I only tolerated the 500 - 1X - in other words 1/2 the dose. Today trying the full dose, however to get the second dose in around all the other supplements/probiotics is crazy. And pretty sure the 2 doses should be approx. 12 hours apart......?
Only thing I can thing of is just before bed. I guess this is not like Doxy - you can lie down? Also, I was taking a probiotic just before bed and wouldn't be able to do that. Just recovering from thrush with help from many of you and do not want to go backwards with that.
Any suggestions? Thx!
I hear Lyme a cause of MS! Oh> And that 2 doxy sends the bacteria into hiding - you need 4?! ANyone know?
Enough is enough......:(
I have looked back in posts for information and just become more confused..lol I read about plaquenil breaking up biofilm...so that would be a good thing. Prescribed for me, but so anxious about eyes, my sulfa drug allergy and complicating cap in any way.
Thanks in advance for any help,
I am having hair loss about 1 week and not that I have great hair to begin with LOL, black tongue, dry mouth, joint pain. Can't figure out if too much zinc as I have been supplementing more on doc's advice, not enough biotin, my lead chelation - which is gentle, or abx. Seems to me the zinc maybe overload and/or lack of biotin, as I never had a prob with chelation before and have been on Wheldon protocol since end of June. I did one tiny TIni pulse last week, but that is nothing, I think.
Anyone can figure this out - you're a genius..... So many Pros here - heeeelllllpppppp~.
I took 500 mg of Tini this morning and think that might be all I will do for the day. I believe however that the proper dosage is 500 mg twice a day, but I have stomach cramps, headache, dizziness, shaking and chills. UGH. I can't even imagine doing this for a 5 day pulse!
Apologies - I have lost an important msg. someone sent to me about a doc in BC...please send again! Thanks!